# SDR AALA201810159040

- Difficulty date: October 13, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 53,102 hours, 27,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FLASHLIGHT WAS INOPERATIVE.  RESTRAINING STRAP WAS MISSING. REPLACED THE FLASHLIGHT BATTERY PACK AND STRAP IAW AMM 25-60-00. OK FOR SERVICE.
